# SDR CA101109019

- Difficulty date: October 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,200 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934P3
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ALTIMETER WAS FLUCTUATING +/- 40 FEET IN FLIGHT.  ALTIMETER REPLACE AFTER 18.0 FLIGHT HOURS IN SERVICE FOLLOWING BI-ANNUAL RECERTIFICATION.
